Open Access
Translator Disclaimer
February 2007 Estimation of absolutely continuous distributions for censored variables in two-sample nonparametric and semi-parametric models
Odile Pons
Bernoulli 13(1): 92-113 (February 2007). DOI: 10.3150/07-BEJ5047

Abstract

This paper considers the estimation of the density of an absolutely continuous distribution with respect to an unknown baseline distribution $F$, and the estimation of $F$, from censored observations. For parametric and nonparametric densities, an $n^{1/2}$-consistent estimator of $F$ is defined from the two samples and the asymptotic distribution of the estimators is studied. The efficient score functions and the minimal variances of the estimators are established.

Citation

Download Citation

Odile Pons. "Estimation of absolutely continuous distributions for censored variables in two-sample nonparametric and semi-parametric models." Bernoulli 13 (1) 92 - 113, February 2007. https://doi.org/10.3150/07-BEJ5047

Information

Published: February 2007
First available in Project Euclid: 30 March 2007

zbMATH: 1111.62032
MathSciNet: MR2307396
Digital Object Identifier: 10.3150/07-BEJ5047

Keywords: absolutely continuous distributions , Censoring , efficiency , nonparametric estimation

Rights: Copyright © 2007 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.13 • No. 1 • February 2007
Back to Top